# SDR SWAA2025051251345

- Difficulty date: April 14, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CONDUIT BRACKET ABOVE AND AFT OF MLG MAIN RETRACT ACTUATOR CRACKED. SEE ATTACHED PICS.<[01] REMOVED AND REPLACED CONDUIT BRACKET. IAW SRM 51-40-02;[02] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
